# SDR SIMA20130109031

- Difficulty date: January 9, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,596 hours, 29,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND PASSENGER DOOR SEAL DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR SEAL IAW AMM 52-10-04.  COMPLIED WITH PASSENGER DOOR PRESSURIZATION LEAK CHECK IAW AMM 21-31-00-700-808A.  NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
